Maybe you are eating too many lectins or lectin like chemistry. Many plant based foods can cause platelets to stick together. Maybe use a little
more onions on things, garlic does thin blood but it also increases thromblin creation if overconsumed. Lots of junk food has chemistry that can
cause clogging of arteries too, the salts of spices can still contain lectin chemistry. Cooking veggies does help to lower lectins.
I have always had blood that is either too thin or too thick. I was diagnosed with this around fifty years ago when I was twelve. I learned to
automatically eat things to balance it now, I have collected lots of information that was pertinant to me over the years, but some of it has now been
proven false, it never was real.
If you have a hamburger, put some raw onion on it and check in on the lectin connection. www.biotype.net...
Don't get afraid, just learn how to balance things. Yesterday I scraped myself while changing the plug wires on the car, it bled a little too much
but it did stop. Maybe a little too thin, I keep an eye on these things always. I got a lot of problems from onion and garlic chips, I used to eat a
whole bag. I used to get nosebleeds when I did that. Back in the sixties the doctor told me I had some kind of blood problem but did not know what
it was. It was onion and garlic chips.
Moderation and diversity works for me, when I have a salad I like it with some onion on it. When you get used to living that way, it seems normal.
Your blood seems to be a little sticky, a baby aspirin works too, you may need some anticoagulant meds for a while. That is a whole different story,
my mother was on cumadin and it was hard to regulate her blood, diet is very hard to do when on those meds. My uncle just told us to stay away from
anything green when on coumadin so it is easy to keep the dose in place and stop events. It seemed to work with my mother, she did not have all the
ups and downs.
It is important to state.....if you do go on blood thinners than what I am talking about might be hard to do. If you are put on blood thinners
because you eat a lot of green leafy stuff and cheeses and milk products and grains, then you quit, it could lead to problems with regulating the
blood and result in internal bleeding from too thin blood. Talk to your doctor about dietary changes and mention the lectins connection. A good
doctor should know about the pertinance of lectins and other chemistries that can cause blood agglutination like any animal product containing
The idea is to balance things, either with diet or with meds.
edit on 13-5-2018 by rickymouse because: Wrong link in original version. I
wanted one that listed things.